MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBSIDIO?; VASCULAR EMBOLIZATION DEVICE

BOSTON SCIENTIFIC CORPORATION OBSIDIO?; VASCULAR EMBOLIZATION DEVICE
Model Number M0013972001010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that migration occurred.Obsidio was selected for use in a splenic embolization procedure.Obsidio was used off label for the vessel size and traveled outside the desired area occluded.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
B3: date of event: no date provided, used the first date in the month of the aware date.D6a: implant date: no date provided, used the first date in the month of the aware date.Detailed product information was not provided to boston scientific.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.Good faith effort attempts were made to retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that migration occurred.Obsidio was selected for use in a splenic embolization procedure.Obsidio was used off label for the vessel size and traveled outside the desired area occluded.There were no patient complications as a result of this event.It was further reported that the desired amount of obsidio that traveled outside the parameters was intended and purposeful and the patient did not experience any harm.
 
Additional Manufacturer Narrative

Brand Name
OBSIDIO?
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
OBSIDIO, INC.
2 scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23722659
Report Number2124215-2025-88948
Device Sequence Number10209544
Product Code KRD
UDI-Device Identifier00191506039332
UDI-Public(01)00191506039332
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K213385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0013972001010
Device Catalogue NumberM0013972001010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown